Cotasprin 325mg Strip Of 10 Tablets
By NATCO PHARMA LTD
10 Tablet(s) in Strip
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely
This medicine contains Acetylsalicylic acid or Aspirin that belongs to the group of medicines called analgesic, antipyretic and anti-inflammatory (used as painkiller).
|You Save||₹1.08 (18% on MRP)|
|Best Offer||Use Code: 18SAVE & get 18% discount|
|Contains||Acetylsalicylic Acid(325.0 Mg)|
Check more medicines with composition as Acetylsalicylic Acid(325.0 Mg)
Uses of Cotasprin 325mg Strip Of 10 Tablets
- Sore throat
- Nerve pain (neuralgia)
- Periods pain (dysmenorrhoea)
Contraindications of Cotasprin 325mg Strip Of 10 Tablets
- If you are allergic to this medicine or any of the ingredient of this medicine
- If you have bleeding disorders
- If you have a history of ulcer in the stomach or small intestine
- If you have gout
- If you have a serious liver or kidney problem
- If you are pregnant (last three months) or breastfeeding
- If you are taking medicines for cancer or rheumatoid arthritis (like methotrexate - more than 15mg per week)
Side effects of Cotasprin 325mg Strip Of 10 Tablets
- Increased risk of bleeding
- Breathing difficulty
- Severe allergic reactions like swelling of your lips, face or body, fainting, difficulty in swallowing and wheezing (serious side effect)
- Reddening of the skin with high fever (serious side effect)
Precautions and Warnings of Cotasprin 325mg Strip Of 10 Tablets
Can I take Cotasprin 325mg Tab during pregnancy?
- Pregnant women should not take this medicine unless advised by the doctor as it is unsafe during pregnancy. This medicine can cause heart or kidney-related problems in the baby.
Can I take Cotasprin 325mg Tab while breastfeeding?
This medicine passes into breast milk. You should not take this medicine if you are breastfeeding unless advised by your doctor.
Can I drive if I have consumed Cotasprin 325mg Tab?
This medicine does not affect the ability to drive or operate heavy machines.
Can I consume alcohol with Cotasprin 325mg Tab?
You should not drink alcohol while taking Aspirin. Drinking alcohol may increase the risk of intestinal bleeding and prolong bleeding time.
Other General Warnings
Talk to your doctor if
- You are undergoing a surgery or had a surgery recently
- If you have any unusual bleeding
- You are suffering from asthma; then this medicine can worsen your asthma
- You have kidney or liver diseases
- You have high blood pressure
- You have ulcers in your stomach or small intestine
- You are suffering from gout
- You experience heavy menstrual bleeding, do not take this medicine as it can increase the bleeding
Mode of Action of Cotasprin 325mg Strip Of 10 Tablets
How Does It Work?
- Aspirin works by inhibiting the production of thromboxane that prevents your blood cells from sticking together and forming a blood clot and prostaglandins which cause pain, fever and inflammation.
Directions for Use of Cotasprin 325mg Strip Of 10 Tablets
Do not crush or chew the tablet. Swallow the tablets as a whole with a glass of water.
Interactions of Cotasprin 325mg Strip Of 10 Tablets
Interactions with other medicines
- Medicines used for thinning of the blood (e.g., Warfarin) as these together can increase the risk of bleeding
- Medicines used to prevent organ rejection after transplantation (e.g., Ciclosporin, Tacrolimus)
- Medicines used to treat high blood pressure (e.g., Diuretics and ACE-inhibitors)
- Medicines used to regulate heartbeat (e.g., Digoxin)
- Medicines used to treat mental health conditions (e.g., Lithium)
- Medicines used to treat depression (e.g., Sertraline or Paroxetine)
- Medicines used to treat pain and inflammation (e.g., anti-inflammatory
- Medicines such as Ibuprofen or Steroids)
- Medicines to treat gout (e.g., Probenecid)
- Medicines to treat cancer or rheumatoid arthritis (e.g., Methotrexate)
- Medicines to treat diabetes (e.g., Glibenclamide)
- Medicines used as hormone replacement therapy (Corticosteroids)
- Medicines to treat acidity (Antacids)
Interactions with food items
No information is available on interactions with food while you are taking Aspirin, consult your doctor or pharmacist for further details.
Storage and disposal of Cotasprin 325mg Strip Of 10 Tablets
Do not store above 25°C and try to keep out of the reach of children.
Dosage of Cotasprin 325mg Strip Of 10 Tablets
- Symptoms of overdose include ringing in the ears, dizziness, headache, nausea, vomiting and stomach ache, sweating, fever, increased pulse or breathing rate, fits, low blood sugar
- If you think you have taken too much of this medicine, contact your doctor immediately or visit the nearest hospital
Missed a Dose
If you missed any dose of medicine, take it as soon as you remember. If it's time for your next dose, then skip the missed dose and continue with your regular dosing schedule. Do not take a double dose of medicine to compensate for the missed one....
Frequently Asked Questions (FAQs)
Q: What should I discuss with my doctor before taking Aspirin?
- If you are a known patient of bleeding disorders such as hemophilia or are taking blood thinners, you must tell your doctor about it
- Also, if you have had a history of ulcers, stomach swelling (inflammation), kidney disease, gout, asthma, or breathing difficulty that was induced by a painkiller, you must tell your doctor about it
Q: What are the precautions I need to follow while taking Aspirin?
A: Before you undergo any surgeries or during medical emergencies, tell your doctor that you are on treatment with Aspirin, as excess Aspirin can cause bleeding disorders.
Q: Can I take Cotasprin 325mg Tab for blood clots?
A: At low doses, Aspirin works in the treatment of blood clots. However, high doses of Aspirin cannot be used to treat blood clots, it is only used to relieve pain and inflammation.
Country of Origin
Expires on or After
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.